Ultrastructural changes in myocardium of hypertensive rats treated with nifedipine

Spontaneously hypertensive rats (SHR) with high systolic pressure received calcium antagonist nifedipine in medium therapeutic doses for 2 weeks. Electron microscopy of the myocardium revealed considerable changes in the sarcoplasmic reticulum manifested in dramatic dilation of tubules, destruction of membranes, and appearance of amorphous matter of medium electron density in tubules in animals treated with nifedipine. Since sarcoplasmic reticulum plays an important role in calcium-dependent excitation-contraction coupling, the observed structral changes can underlie the negative inotropic effect of long-term nifedipine therapy.

Авторы
Редакторы
-
Издательство
New York Consultants BureauSpringer / Автономная некоммерческая организация Издательство Российской академии медицинских наук
Номер выпуска
3
Язык
Английский
Страницы
221-222
Статус
Опубликовано
Подразделение
-
Номер
-
Том
134
Год
2002
Организации
  • 1 Dept. of Pathological Physiology, Russian Univ. of People Friendship, Moscow, Russian Federation
Ключевые слова
Arterial hypertension; Myocardium; Nifedipine; Sarcoplasmic reticulum
Дата создания
19.10.2018
Дата изменения
19.10.2018
Постоянная ссылка
https://repository.rudn.ru/ru/records/article/record/172/